I haven't googled this as yet ,I thought I'd ask everybody first I've been on stations for many Year's I have to ask for the levels to be checked Does anyone think statins may interfere with. Any of their meds of have any links that may be useful Thanks
My advice is not to be on or even avoid them all together because they can cause adverse ( BAD ) reactions that you are trying to avoid at this point and time. Statins are mostly for Blood and Hypertension ( High Blood Pressure ).
My suggestion is to see if you are a candidate for the VNS procedure that I have, I have not had any in about 3 years since getting it done. It may be beneficial for you to look into it and see if it can help you in any way like it has helped me.
DrugBank.com .Type in your statin meds and it will tell which drugs interacts with your medicine.
That's is definite! I never took the "pill" because that reduces Epilepsy Meds.....
I am not sure if Satatins would do it but what I do know if your Dr. is taking good care of you he/she will want to see what your blood levels are.
Have you being on statins also asked to have you liver and kidney function tested.Statins will cause your kidneys to fail.And you should not have to ask your Doctor to check your levels.And if you have to ask for your levels to be checked.It is time to find a new doctor.Any Doctor should check your levels without asking.The doctor should be doing it automatically.And here is a link: DrugBank.com and type in your Statin Med or your anti seizure med and it will tell you if your medicine interacts with each other.
We never share your personal information with anyone.